Show simple item record

AuthorAksikas, Ilyasse
Available date2016-04-26T14:13:22Z
Publication Date2014
Publication NameIFAC Proceedings Volumes (IFAC-PapersOnline)
CitationAksikas, I. "Asymptotic stability of time-varying distributed parameter semi-linear systems" (2014) IFAC Proceedings Volumes (IFAC-PapersOnline), 19, pp. 677-682.
ISSN1474-6670
URIhttp://dx.doi.org/10.3182/20140824-6-ZA-1003.00714
URIhttp://hdl.handle.net/10576/4442
AbstractThe asymptotic behaviour is studied for a class of non-linear distributed parameter time-varying dissipative systems. This is achieved by using time-varying infinite-dimensional Banach state space description. Stability criteria are established, which are based on the dissipativity of the system in addition to another technical condition. The general development is applied to semi-linear systems with time varying nonlinearity. Stability criteria are extracted from the previous conditions. These theoretical results are applied to a class of transport-reaction processes. Different types of nonlinearity are studied by adapting the criteria given in the early portions of the paper.
Languageen
PublisherIFAC
SubjectStability of nonlinear systems
Subjectstability of distributed parameter systems
SubjectTime-varying systems
TitleAsymptotic stability of time-varying distributed parameter semi-linear systems
TypeConference Paper
Pagination677-682
Issue Number1
Volume Number19


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record